# SDR SWAA2024040167868

- Difficulty date: March 26, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 55,589 hours, 30,479 cycles
- Engine: Cfmint CFM567B242
- Engine time: 62,412 hours, 37,182 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 892223
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB #2 ENG POPPING NOISE LOSS OF THRUST GET IN RED OIL QUANTITY SHOWED 2% SHUT DOWN ENG<[01] REMOVED AND REPLACED #2 ENG PER M/T 771-00-01. SEE W/O 72995239
